View Full Version : Jaundice - Focalin


imthatgirl
07-25-08, 11:56 AM
I just started focalin and I swear I look Jaundaced (yellow skin and in the whites of your eyes).....Anyone else experience that?

My hands also look very weird....kinda dehydrated or something....like "grandma" hands....

Last night I ate a tiny bit for the first time since tuesday. It completly takes my appitie away.....which I am not complaining about, but I need to eat SOMETHING!!

I've been feeling pretty anti social in a way....I dont have the patience for people.....

roseblood
07-25-08, 01:55 PM
You should tell your doctor. Some ADHD medications have caused serious liver damage. Don't worry, the liver damage was reversed in those cases and it doesn't sound like it could have got that bad yet, but I would definitely tell your doctor if you have jaundice, in case they want to check you out or lower the dose.

sarek
07-26-08, 05:58 PM
I agree, you need to take such symptoms very seriously.